uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A Riemann-Hilbert approach to some theorems on Toeplitz operators and orthogonal polynomials
2006 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 139, 144-171 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 139, 144-171 p.
National Category
URN: urn:nbn:se:uu:diva-140912OAI: oai:DiVA.org:uu-140912DiVA: diva2:384606
Available from: 2011-01-10 Created: 2011-01-10 Last updated: 2016-05-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Östensson, Jörgen
In the same journal
Journal of Approximation Theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 134 hits
ReferencesLink to record
Permanent link

Direct link